Bézier solutions of the wave equation
NAGIOS: RODERIC FUNCIONANDO

Bézier solutions of the wave equation

DSpace Repository

Bézier solutions of the wave equation

Show simple item record

dc.contributor.author Beltrán Solsona, José Vicente
dc.contributor.author Monterde, Juan
dc.date.accessioned 2019-11-08T11:20:51Z
dc.date.available 2019-11-08T11:20:51Z
dc.date.issued 2004
dc.identifier.uri https://hdl.handle.net/10550/72110
dc.description.abstract We study polynomial solutions in the Bezier form of the wave equation in dimensions one and two. We explicitly determine which control points of the B´ezier solution at two different times fix the solution.
dc.language.iso eng
dc.relation.ispartof Lecture Notes in Computer Science, 2004, vol. 3044, p. 631-640
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Beltran Solsona, José Vicente Monterde García-Pozuelo, Juan Luis 2004 Bézier solutions of the wave equation Lecture Notes in Computer Science 3044 631 640
dc.subject Geometria
dc.title Bézier solutions of the wave equation
dc.type info:eu-repo/semantics/article
dc.date.updated 2019-11-08T11:20:51Z
dc.identifier.doi https://doi.org/10.1007/978-3-540-24709-8_67
dc.identifier.idgrec 007808

View       (281.4Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics